RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 84, Issue 3  


On an Inequality in Lebesgue Space with Mixed Norm and with Variable Summability Exponent
R. A. Bandaliev
323
Weak Generalized Localization for Multiple Fourier Series Whose Rectangular Partial Sums Are Considered with Respect to Some Subsequence
I. L. Bloshanskii, O. V. Lifantseva
334
Change of the Ray Propagation Mode in Smoothly Irregular Waveguides
I. V. Gorelyshev, A. I. Neishtadt
348
Linear Ordinary Differential Equations with Constant Coefficients over a Banach Algebra
V. P. Derevenskii
365
The Albanese Map of the Fano Surface of a Real $M$-Cubic Threefold
V. A. Krasnov
381
Finite $\pi$-Solvable Groups Whose Maximal Subgroups Have the Hall Property
V. S. Monakhov
390
The Stochastic Baker–Hausdorff Formula and Its Applications to Quantum Relaxation Processes
A. M. Sinev
395
On the Asymptotics of the Rows of the Padé Table of Analytic Functions with Logarithmic Branch Points
A. P. Starovoitov, N. A. Starovoitova
409
On the Approximability of Automorphism Groups of Lattices by Automorphism Groups of Totally Ordered Sets
V. M. Tararin
420
Selection Principle for Pointwise Bounded Sequences of Functions
Yu. V. Tretyachenko, V. V. Chistyakov
428
Minimizing Coincidence in Positive Codimension
T. N. Fomenko
440
Approximation Properties of the Vallée-Poussin Means of Partial Sums of a Mixed Series of Legendre Polynomials
I. I. Sharapudinov
452

Brief Communications
On the Freiman Theorem in Finite Fields
S. V. Konyagin
472
On the Extreme Points of the Set of Bistochastic Operators
F. A. Shahidi
475
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019